Functional BRK Inequalities, and their Duals, with Applications

Goldstein, Larry and Rinott, Yosef (2004) Functional BRK Inequalities, and their Duals, with Applications. [Discussion Paper]. p. 17. Discussion Paper Series (No. 374).

[img]
Preview
PDF (Full text) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
278Kb

Official URL: http://ratio.huji.ac.il/node/2028

Related URLs:



Item Type:Report / Paper (Discussion Paper)
Research documents and activity classification:Working Papers > Refereed Working Papers / of international relevance
Divisions:Department of Business and Management
Additional Information:The definitive version of the paper has been published in "Journal of Theoretical Probability", Vol. 20(2), Pages 275-293, 2007.
Uncontrolled Keywords:Graphs and paths; positive dependence; order statistics.
MIUR Scientific Area:Area 13 - Economics and Statistics > SECS-P/05 Econometrics
Deposited By:Maria Teresa Nistico
Deposited On:20 Dec 2010 12:09
Last Modified:23 Apr 2013 16:36

Repository Staff Only: item control page